Conference on Infertility & Endoscopy: Vision Beyond Imagination

    Print This Post Print This Post

With contributions of Ghent faculty: Prof Gerris and Prof De Sutter
After the resounding success of LIFE 2011 we are back with LIFE Conference 2012. Scheduled to be held under the banner of "The International Institute for Training and Research in Reproductive Health"; the conference will showcase the latest trends and techniques in the fields of Infertility and Endoscopy. A robust scientific program and a host of international and national speakers will be joining the conference to share their invaluable scientific experiences.

One of the key features which makes this conference unique is the opportunity to view all the latest advancements in endoscopic technology and practice through 3-D endoscopic cameras thus bringing to all the participants a visual endoscopic feast. Catering to routine gynecologists, endoscopists as well as the infertility specialist, this year’s congress promises to be the premier event in the Indian Infertility calendar.

day 1:

WORKSHOP – ENDOSCOPY

SESSION 1
9.00 AM – 10.30. AM ROBOTIC SURGERY – Live Relay from Pune
10.30 AM – 11.15 AM LAPAROSCOPIC VAGINOPLASTY – Video Demonstration

11.15 AM – 11.30 AM COFFEE / TEA BREAK

SESSION 2
11.30 AM – 1.00 PM Live Relay from Ramesh Hospital, Bangalore

1.00 PM – 1.30 PM LUNCH BREAK

SESSION 3
1.30 PM – 3.45 PM Live Relay from Ramesh Hospital, Bangalore

3.45 PM – 4.00 PM COFFEE / TEA BREAK

SESSION 4
4.00 PM – 5.30 PM Live Relay from Ramesh Hospital, Bangalore

WORKSHOP – EMBRYOLOGY

SESSION 1
9.00 AM – 9.20 AM Methods of sperm retrieval and new approaches for sperm selection
9.20 AM – 9.40 AM Use Of Sperm DNA To evaluate quality
9.40 AM – 10.00 AM Sperm Testicular Cryopreservation
10.00 AM – 10.20 AM Oocyte Cryopreservation
Discussion – 10 min

10.00 AM 10.45 AM COFFEE / TEA BREAK

SESSION 2
10.45 AM – 11.05 AM Morphokinetic Analysis of Human Embryos using Embryoscope – An Update
11.05 AM – 11.25 AM Cleavage vs Blastocyst Transfer
11.25 AM – 11..45 AM Laboratory aspects of Embryo Freezing
11.45 AM – 12.05 PM Embryo Culture System – what have we learnt ?

Discussion – 10 min

12.15 PM – 1.00 PM PANEL DISCUSSION – Role of Quality Control in ART Labs
1.00 PM – 1.45 PM LUNCH BREAK
WORKSHOP – ENDOCRINOLOGY IN INFERTILITY
SESSION 1: LIFE STYLE MODIFICATION
1.45 PM – 2.15 PM Obesity Management in PCOS and non PCOS
2.15 PM – 2.30 PM Yoga and Infertility
2.30 PM – 2.45 PM Counseling in IVF
Discussion – 15 min

SESSION 2: OVARIES
3.00 PM – 3.20 PM Follicle Development – Gn dependant or Independent
3.20 PM – 3.35 PM Patient centric approach to Stimulation –Agonists can be Agonizing
3.35 PM – 3.50 PM Asynchronous Follicular Growth
Discussion – 10 min

4.00 PM – 4.15 PM COFFEE / TEA BREAK

SESSION 3: ENDOMETRIUM
4.15 PM – 4.30 PM Understanding The Endometrial Development
4.30 PM – 4.45 PM Endometrial Receptivity for FET – Natural Vs HRT cycles
4.45 PM – 5.00 PM Optimizing Development in Natural and Stimulated Cycles
5.00 PM – 5.15 PM Endometrium and Implantation in Poor Responders

SESSION 4 Panel Discussion Recurrent Pregnancy Loss

Day 2:

Knowledge Cafe

MAKING ENDOSCOPY SAFE – HALL ‘A’
Diagnosing and Managing Complications during Laparoscopy and Hysteroscopy
RESEARCH METHODOLOGIES – HALL ‘B’
Conception to Execution of a study – Translating evidence into clinical practice
OPTIMIZING IUI OUTCOMES – HALL ‘C’
Patient selection, ovarian stimulation and IUI techniques

Conference

SESSION 1 – TUBAL FACTOR INFERTILITY
Debate
9.00 AM – 9.30 AM Tubal Cannulation vs IVF
Discuss
9.30 AM – 9.50 AM Management of Ectopic Pregnancy
Decide
9.50 AM – 10.10 AM Robotic surgery – are we there yet??
10.10 AM – 10. 30 AM 3D endoscopic surgery – a viable alternative to Robotics
Discussion – 10 min

“Inauguration” 10.40 AM – 11.00 AM

11.00 AM – 11.10 AM COFFEE / TEA BREAK

SESSION 2 – PRESERVATION OF FERTILITY (INVITED LECTURES)
11.10 AM – 11.40 AM Ovarian Transplant
11.40 AM – 12.10 PM Myomectomy – A New Perspective
12.10 PM – 12.40 PM Reconstructive Surgery In Infertility
12.40 PM – 1.10 PM Tissue Engineering In Pelvic Organ Prolapse
Discussion – 10 min

1.20 PM – 2.00 PM Lunch Break

SESSION 3 – UTERINE FACTOR INFERTILITY
Debate
2.00 PM – 2.20 PM Evaluating the Endometrium USG Vs Hysteroscopy
Discuss
2.20 PM – 2.40 PM The challenge of treating intrauterine adhesions
Decide
2.40 PM – 3.00 PM Is surgical management of the uterine septum necessary
Discussion – 10 min

SESSION 4 – ENDOMETRIOSIS
Debate
3.10 PM – 3.30 PM Recurrent endometriomas – to treat or not
Discuss
3.30 PM – 3.50 PM Current trends in the management of endometriosis
Decide
3.50 PM – 4.10 PM Adenomyosis in the infertile woman
Discussion – 10 min

4.20 PM – 4.30 PM COFFEE / TEA BREAK

SESSION 5
Debate
4.30 PM – 4.50 PM HIFU VS Uterine artery embolization for fibroids
Discuss
4.50 PM – 5.35 PM Panel Discussion Management of Fibroids in the Infertile Woman
Discussion – 10 min

Day 3:

SESSION 1 – IN-VITRO MATURATION
9.00 AM– 9.20 AM In-vivo vs In-vitro maturation of oocytes: Debate
9.20 AM – 9.40 AM Oocyte Activation: Discuss
9.40 AM – 9.55 AM Patient selection for IVM: Decide
9.55 AM – 10.10 AM Do stimulation protocols affect embryo quality?: Decide
Discussion – 10 min

10.20 AM – 10.35 AM COFFEE / TEA BREAK

SESSION 2 – IMPROVING RESULTS IN IVF
Debate:
10.35 AM – 10.55 AM Single Vs Multiple Embryo Transfer
10.55 AM – 11.15 AM Ovulation Trigger – GnRH or HCG
11.15 AM – 11.35 AM ICSI for all??
Discuss
11.35 AM – 11.55 AM Luteal support – An evidence based approach
Decide
11.55 AM – 12.15 PM Development in the field of OMICS
12.15 PM – 1.00 PM Panel Discussion Poor Responders – Newer protocols

Discussion- 10 min

1.10 PM – 2.00 PM Lunch Break

SESSION 3 – SEXUAL AND REPRODUCTIVE RIGHTS
2.00 PM – 2.20 PM Fertility preservation in cancer patients
2.20 PM – 2.40 PM Sexual dysfunction – Maladies & Remedies
2.40 PM – 3.00 PM Transgender surgeries
3.00 PM – 3.20 PM Penile implants – The only Definitive Cure for Erectile Dysfunction
Discussion – 10 min

3.30 PM – 3.45 PM COFFEE / TEA BREAK

SESSION 4 – INVITED LECTURES
3.45 PM – 4.15 PM Recurrent Implantation Failure
4.15 PM – 4.45 PM Self operated endovaginal sonography
4.45 PM – 5.15 PM Endometrial stem cells and Endometriosis
5.15 PM – 5.45 PM Translating evidence into clinical practice
Discussion – 15 min

When:31 August, 2012, 9:00 am - 2 September, 2012, 6:00 pm
Focus Domain:Health care
Event Type:Collaborations of UGent Faculty, Conference / Congres / Symposium
Location:Bengaluru, India
Venue:Bangalore / Hotel Atria

Contact Details: Prof. Jan Gerris - jan.gerris@uzgent.be,jan.gerris@ugent.be
Prof. Petra De Sutter - Petra.DeSutter@UGent.be

Event Links: